# SDR 98ZZZX1983

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N270RA
- Make and model: Cndair CL6002B16
- Aircraft serial: 5337
- System (JASC): 2740 · Stabilizer Control System
- Part: Switch
- Part number: 9960013
- Condition: Failed
- Location: Pitch Disconnect
- Part time: 341 hours
- Component: 601R901011
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TRANSITION FROM CLIMB TO CRUISE FLIGHT, BOTH CHANNELS OF THE HORIZONTAL STABILIZER TRIM CONTROL SYSTEM FAILED.  CREW WAS UNABLE TO RE-ENGAGE THE TRIM SYSTEM.  AFTER TRIM DISCONNECT WAS CYCLED ON PILOT'S YOKE, NORMAL TRIM OPERATION WAS RE-ESTABLISHED.  MAINTENANCE CONFIRMED INTERMITTENT TRIM DISCONNECT SWITCH ON PILOT'S CONTROL YOKE.  SWITCH WAS REPLACED.
